# SDR 7C7A201741900305

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 51,064 hours, 64,365 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Drag Strut
- Part number: 10204
- Part serial: 10ALT120073
- Condition: Chafed
- Location: Zone 700
- Part time: 2,504 hours, 3,215 cycles
- Component: Drag Strut Assy
- Component part number: 1020011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO DRAG STRUT FROM FWD DOOR ATTACH HARDWARE. TWO LOCATIONS BEYOND LIMITS OF CMM 32-10-02. REPAIRED IAW ECO 008.32-17-01
